Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

S. Delladio

On some properties of $t^{h,1}$ functions in the Calderon-Zygmund theory

created by delladio on 26 Mar 2011

[BibTeX]

Submitted Paper

Inserted: 26 mar 2011

Year: 2011

Abstract:

In this paper we will present some results about functions having derivatives in the $L^1$ sense, according to the definition of Calderon-Zygmund ("Local properties of solutions of elliptic PDE", Studia Math. 20, 171-225 (1961)). In particular we prove that these functions behave nicely with respect to a certain non-homogeneous blow-up related to the generalized Taylor polynomial.

Keywords: functions with summable derivatives, blow-up of graphs

Credits | Cookie policy | HTML 5 | CSS 2.1